Random generators and normal numbers.
Experimental mathematics, Tome 11 (2002) no. 4, pp. 527-546
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2002__11_4_55763,
author = {Bailey, David H. and Crandall, Richard E.},
title = {Random generators and normal numbers.},
journal = {Experimental mathematics},
pages = {527--546},
year = {2002},
volume = {11},
number = {4},
zbl = {1165.11328},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_55763/}
}
Bailey, David H.; Crandall, Richard E. Random generators and normal numbers.. Experimental mathematics, Tome 11 (2002) no. 4, pp. 527-546. http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_55763/